Kansas, 2012

Hail and Damaging Winds in Kansas, July 25, 2012

July 25, 2012 · NWS TOP · 14 events in 8 counties and zones

In yet another round of scattered thunderstorms, downbursts occurred across much of Northeast Kansas, causing some damage to residences, trees, and outbuildings.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$21,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

In yet another round of scattered thunderstorms, downbursts occurred across much of Northeast Kansas, causing some damage to residences, trees, and outbuildings.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jul 25, 2:08 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 25, 2:08 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
308 PM CDT WED JUL 25 2012

.DISCUSSION...

SHORT TERM FORECAST (TODAY AND THURSDAY)...

AT 19Z WATER VAPOR IMAGERY INDICATED BROAD ANTICYCLONIC FLOW OVER
THE SOUTHEASTERN QUADRANT OF THE CONUS. ON THE WESTERN EDGE OF THIS
BROAD MID LEVEL RIDGE S-SELY ON SHORE FLOW HAS ALLOWED DECENT
MOISTURE TO PUSH NORTHWARD FROM THE GULF OF MEXICO INTO THE SOUTHERN
PLAINS. SOUTHWESTERLY FLOW AT THE SURFACE ASSOCIATED WITH A SURFACE
LOW OVER EASTERN MINNESOTA HAS ALLOWED SOME OF THAT MOISTURE FROM
THE SOUTHERN PLAINS TO ADVECT INTO FAR EASTERN KANSAS. GIVEN THE
SWLY ORIENTATION OF THE SURFACE FLOW MOST OF THIS MOISTURE WILL
EITHER MIX OUT DUE TO VERY HIGH MIXING LEVELS OR BE SHUNTED OFF TO
THE EAST. WITH TDS REMAINING IN THE LOWER TO MID 60S ACROSS MOST OF
THE AREA HEAT INDEX VALUES HAVE REMAINED RELATIVELY CLOSE TO THE
AMBIENT TEMPERATURES...IN THE LOWER TO MID 100 DEGREE RANGE. ALOFT
UPPER AIR ANALYSIS ALSO INDICATES A FAIRLY POTENT H5 TROUGH LOCATED
OVER SOUTHERN CANADA. THIS TROUGH WILL REMAIN STEADY STATE WHILE IT
DIVES SOUTHEASTWARD TOWARD THE GREAT LAKES REGION. AS THE TROUGH
PUSHES SOUTHEAST IT WILL DRAG A COLD FRONT THROUGH THE AREA...AND
POSSIBLY PROVIDE ENOUGH UPPER LEVEL SUPPORT FOR THUNDERSTORMS
DEVELOPMENT LATER TODAY.

SURFACE ANALYSIS ALSO INDICATES A WELL DEFINED COLD FRONT CURRENTLY
LOCATED ON A LINE FROM OMAHA TO HILL CITY TO LIBERAL. THIS COLD
FRONT HAS MADE FAIRLY LIMITED PROGRESS THROUGHOUT THE DAY AS THE
PARENT LOW BECOMES MORE ELONGATED FROM SW TO NE THROUGH CENTRAL
NEBRASKA AND KANSAS. NONETHELESS MODELS PROG THIS COLD FRONT TO
EVENTUALLY ENTER THE FORECAST AREA AROUND 00Z TONIGHT...WHICH WILL
BRING ADEQUATE FORCING FOR THUNDERSTORM DEVELOPMENT...ESPECIALLY
CONSIDERING THAT CONVECTIVE INHIBITION IS VIRTUALLY ZERO ACROSS THE
AREA...DUE TO STRONG DAYTIME HEATING AHEAD OF THE FRONT. 12Z
SOUNDING AT TOP WHEN ALTERED FOR AFTERNOON CONDITIONS AT THE SURFACE
INDICATES NEARLY 2000 J/KG OF INSTABILITY...HOWEVER THE WIND PROFILE
IN THE LOWER AND MID ATMOSPHERE IS VIRTUALLY UNIDIRECTIONAL AND
LACKS SPEED SHEAR...THEREFORE EXPECT ANY THUNDERSTORM ACTIVITY TO BE
PULSY IN NATURE RATHER THAN LONG LIVED. GIVEN THE VERY STEEP LOW AND
MID LEVEL LAPSE RATES...AS WELL AS THE STRONG T/TD DEPRESSION AT THE
SURFACE INVERTED-V SOUNDINGS RESULT FOR THIS AFTERNOON ACROSS THE
ENTIRE AREA. THIS ENVIRONMENT...CHARACTERIZED BY THE DRY LOW LEVELS
AND DCAPE VALUES AROUND 1500 J/KG...WILL BE VERY CONDUCIVE TO SHORT
LIVED POP UP THUNDERSTORMS WHICH WILL COLLAPSE QUICKLY AND BRING
ISOLATED AREAS OF STRONG GUSTY WINDS. THE PERIOD IN WHICH WINDS WILL
BE THE BIGGEST THREAT WILL BE FROM APPROXIMATELY 21Z (THE BEGINNING
OF THE CONVECTION WINDOW) AND 01Z...WHEN THE BOUNDARY LAYER WILL
BEGIN TO COOL AND A STABLE LAYER IN THE LOWEST FEW HUNDRED FEET WILL
HELP DISSIPATE THE DOWNWARD MOMENTUM OF ANY COLLAPSING THUNDERSTORM.
AREAL COVERAGE OF THE MID TO LATE AFTERNOON THUNDERSTORMS WILL BE
ISOLATED TO SCATTERED...AT BEST. AS OUTFLOW BOUNDARIES INTERACT AND
BETTER FORCING ASSOCIATED WITH THE FRONT AND THE UPPER WAVE APPROACH
THE AREA...LIKELY AROUND SUNSET OR EVEN LATER AREAL COVERAGE OF
THUNDERSTORMS WILL LIKELY INCREASE FOR THE OVERNIGHT HOURS. ONCE THE
BOUNDARY LAYER BECOMES MORE DECOUPLED AFTER DAYTIME HEATING COMES TO
AN END THE WIND THREAT SHOULD DIMINISH AND NON-SEVERE THUNDERSTORMS
WITH PERIODS OF MODERATE TO HEAVY RAIN WILL BECOME THE PRIMARY
THREAT. EXPECT SHOWERS AND THUNDERSTORMS TO RESIDE PRETTY CLOSE TO
THE FRONT AS IT PUSHES THROUGH THE AREA OVERNIGHT GRADUALLY
DIMINISHING PRECIP CHANCES FROM WEST TO EAST BY THURSDAY MORNING.

FOR THURSDAY KEPT A MENTION OF SCHC/CHC POPS FOR AREAS ALONG AND
SOUTHEAST OF THE KANSAS TURNPIKE FOR THE EARLY MORNING HOURS. BY
NOON PRECIP SHOULD COME TO AN END ACROSS THE ENTIRE AREA. EXPECT A
BIT OF A LULL IN THE HOT TEMPERATURES FOR THURSDAY AS NORTHERLY FLOW
WILL ALLOW COOLER AND DRIER AIR TO MOVE INTO THE AREA. ALTHOUGH
CONDITIONS WILL BE COOLER DUE TO THE FRONTAL PASSAGE DAYTIME HIGHS
FOR THURSDAY ARE STILL EXPECTED TO BE IN THE MID 90S...WHICH IS
STILL ABOVE NORMAL...ACROSS THE ENTIRE FORECAST AREA. AS A RESULT OF
THE MILDER TEMPERATURES ON TAP FOR THURSDAY THE EXCESSIVE HEAT
WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 8 PM WEDNESDAY EVENING.

LEIGHTON

THURSDAY NIGHT THROUGH SATURDAY...FRONT EXPECTED TO PUSH SOUTH OF
THE CWA BY THURSDAY EVENING AS NORTHERN PLAINS SFC RIDGE PUSHES INTO
THE REGION.  H5 TROF TO PUSH SOUTHEAST OF THE AREA AND SUBSIDENCE
BEHIND THE TROF SHOULD BEGIN TO CLEAR SKIES OUT BY THURSDAY NIGHT.
NORTH TO NORTHEASTERLY WINDS EXPECTED FRIDAY ALONG WITH A WELCOME
RELIEF IN TEMPERATURES FOR THE NORTHERN HALF OF THE STATE.
HOWEVER...WEAK BOUNDARY STALLED OVER THE SOUTHERN HALF OF THE STATE
WILL KEEP WINDS MORE SOUTHERLY AND THUS WILL PUSH TEMPERATURES BACK
INTO THE LOW 100'S FOR SOUTHERN PORTION OF THE CWA.  NORTH OF I70
SHOULD SEE HIGHS MAINLY IN THE MID TO UPPER 90'S FRIDAY AFTERNOON.
SFC RIDGE PUSHES EAST FRIDAY NIGHT....AS H5 SHRTWV MOVES ACROSS
NEBRASKA.  850MB WAA BEGINS FRIDAY NIGHT AND INCREASES THROUGHOUT
THE DAY SATURDAY WITH THE DGEX DEPICTING AN 850MB THERMAL RIDGE
DIRECTLY OVER THE CWA BY SATURDAY EVENING WITH 28C TO 29C 850 TEMPS
OVER THE CWA BY SATURDAY EVENING.  CONVECTION WITH ASSOCIATED WITH
H5 SHRTWV LOOKS TO REMAIN NORTH OF THE KANSAS BORDER IN NEBRASKA AT
WHERE BETTER QG LIFT EXPECTED AT THIS TIME.  THERE IS A POSSIBILITY
THAT STORMS COULD DEVELOP OVER THE FAR NORTHEAST COUNTIES...BUT LEFT
IT DRY AT THIS TIME.  EXPECT LOWS IN THE 60'S AND 70'S.

SUNDAY THROUGH WEDNESDAY...FOR THE EXTENDED...CWA REMAINS ON THE
EASTERN PERIPHERY OF THE DOMINANT H5 HIGH OVER THE SOUTHERN PLAINS
AND WESTERN STATES FOR THE PAST SEVERAL WEEKS. THIS WILL KEEP
NORTHEAST KANSAS IN NORTHWEST FLOW ALONG WITH SEVERAL SHRTWVS TO
PASS OVER THE REGION. MODELS SEEM A BIT ROBUST WITH POPCORN
CONVECTION...ESPECIALLY GIVEN RECENT TRENDS...SO DECIDED TO SCALE
BACK POPS FROM HPC WITH THE BEST CHANCE ON SATURDAY NIGHT AND
SUNDAY NORTH OF I70 WITH ONLY SLIGHT CHANCE POPS. OTHERWISE...H5
RIDGE AXIS BUILDS INTO MUCH OF KANSAS EARLY IN THE WEEK WHICH
KEEPS THE AREA MAINLY DRY. HIGHS WILL GENERALLY BE IN THE UPPER
90'S TO LOW 100'S WITH HIGHER DEWPOINTS IN THE MID TO UPPER 60'S.

&&

BYRNE

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS...HOWEVER
ISOLATED TO SCATTERED THUNDERSTORMS WILL FORM LATER THIS
AFTERNOON. SOME OF THESE STORMS MAY FORM NEAR AVIATION SITES
CREATING A DANGER FOR HEAVY RAIN...DOWNBURSTS...AND QUICKLY
SHIFTING WINDS. PRECIP WILL BECOME MORE WIDESPREAD AFTER
SUNSET...BUT THE DOWNBURST/WIND THREAT WILL ALSO WANE AFTER
SUNSET.

JL

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR
KSZ008>012-020>024-026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Jul 25, 2:20 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
320 PM CDT WED JUL 25 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-262030-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
320 PM CDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHEAST KANSAS THIS AFTERNOON...SPREADING ACROSS THE REMAINDER
OF THE AREA TONIGHT AND THURSDAY. SOME SEVERE WEATHER WILL BE A
POSSIBILITY DURING THE LATE AFTERNOON AND EVENING HOURS...WITH
THE PRIMARY THREAT OF MICROBURSTS PRODUCING STRAIGHT LINE DAMAGING
WINDS.

THE HEAT WAVE WILL CONTINUE TODAY WITH MAXIMUM HEAT INDEX VALUES
IN THE 103 TO 108 DEGREE RANGE THIS AFTERNOON. AN EXCESSIVE HEAT
WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH THIS
EVENING.

THE RANGELAND FIRE INDEX IS EXPECTED TO BE IN THE VERY HIGH
CATEGORY ALONG AND SOUTH OF A LINE FROM CONCORDIA TO JUNCTION
CITY
TO LAWRENCE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AFTERNOON HEAT INDEX VALUES OF OVER 100 DEGREES ARE FORECAST FOR
THE BULK OF THE AREA FROM SATURDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

BYRNE

In the hours before

Special weather statement, Jul 25, 2:34 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
334 PM CDT WED JUL 25 2012

KSZ024-039-252100-
JACKSON-SHAWNEE-
334 PM CDT WED JUL 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE AND
SOUTHWESTERN JACKSON COUNTIES...

THROUGH 400 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 20 MPH
ACROSS PORTIONS OF NORTHWESTERN SHAWNEE AND SOUTHWESTERN JACKSON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE DELIA POTAWATOMI RESERVATION.

THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO
TAKE SHELTER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3910 9596 3911 9597 3911 9600 3912 9601
      3913 9599 3914 9600 3912 9602 3915 9604
      3923 9604 3936 9590 3919 9570
TIME...MOT...LOC 2034Z 234DEG 19KT 3917 9596

$$ BOWEN
Special weather statement, Jul 25, 2:45 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
345 PM CDT WED JUL 25 2012

KSZ039-252115-
SHAWNEE-
345 PM CDT WED JUL 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE COUNTY...

THROUGH 415 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 35 MPH
ACROSS PORTIONS OF SHAWNEE COUNTY. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS IN
EXCESS OF 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
AUBURN...PAULINE...FORBES FIELD...TOPEKA...BILLARD AIRPORT AND
TECUMSEH. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS
166 AND 188 COULD ALSO BE AFFECTED.

THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO
TAKE SHELTER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3887 9581 3887 9583 3899 9594 3918 9567
      3912 9559 3907 9560 3905 9558 3907 9555
      3907 9551 3906 9550 3902 9550
TIME...MOT...LOC 2045Z 236DEG 31KT 3896 9580

$$ BOWEN
Local storm report, Jul 25, 2:53 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
353 PM CDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     2 NNE ROSSVILLE         39.16N 95.94W
07/25/2012  M53 MPH          SHAWNEE            KS   TRAINED SPOTTER

            SPOTTER REPORTED MINOR EAVE DAMAGE TO HOUSE.

&&

BYRNE

The radar

The Topeka radar (KTWX), 54 km away, was scanning. The volume nearest the first event began at 21:23 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 4 hail. Local standard time, as filed.

Thunderstorm Wind, Shawnee

When
July 25, 3:23 PM CST to 3:28 PM CST
Where
Shawnee County, 2.98 mi NE of Elmont to 2.5 mi NE of Elmont
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.200, -95.660

At least 5 residences sustained minor damage from a microburst. Part of a roof was damaged and power linew sere down at 83rd and NW Topeka Boulevard. One home had an enclosed porch collapse, and several trees were damaged.

Thunderstorm Wind, Douglas

When
July 25, 4:30 PM CST to 4:35 PM CST
Where
Douglas County, 2.53 mi SSW of Lawrence
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.939, -95.256

Emergency Manager reported some powerlines down and tree damage near the intersection of Cedarwood and Kent Road.

Hail, Cloud

When
July 25, 5:30 PM CST to 5:33 PM CST
Where
Cloud County, 5.5 mi SE of Glasco
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.320, -97.770

Hail, Ottawa

When
July 25, 5:30 PM CST to 5:33 PM CST
Where
Ottawa County, 1.75 mi NW of Sumnerville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.240, -97.770

Thunderstorm Wind, Nemaha

When
July 25, 5:40 PM CST to 5:44 PM CST
Where
Nemaha County, 0.53 mi E of Seneca
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.830, -96.060

A trash container was blown 40 feet in town.

Hail, Nemaha

When
July 25, 5:42 PM CST to 5:45 PM CST
Where
Nemaha County, 3.37 mi SW of Seneca
Measured
0.88 in hail
Reported by
Public
Coordinates
39.800, -96.120

Thunderstorm Wind, Nemaha

When
July 25, 5:42 PM CST to 5:44 PM CST
Where
Nemaha County, 3.5 mi S of Seneca Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.800, -96.130

A trained spotter near Seneca reported a 60 mph wind gust.

Thunderstorm Wind, Washington

When
July 25, 6:29 PM CST to 6:34 PM CST
Where
Washington County, Greenleaf
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.730, -96.980

A trained spotter reported a 65 mph wind gust, with 8 inch tree limbs down.

Thunderstorm Wind, Washington

When
July 25, 6:30 PM CST to 6:35 PM CST
Where
Washington County, 1.38 mi S of Greenleaf
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.710, -96.980

Two farm buildings were destroyed. Winds were estimated at 65 to 70 mph.

Thunderstorm Wind, Cloud

When
July 25, 6:40 PM CST to 6:45 PM CST
Where
Cloud County, 8.46 mi SW of Aurora
Measured
54 kt (62 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.380, -97.660

A tree was reported down near Highway 81 and Gold Road.

Thunderstorm Wind, Washington

When
July 25, 6:43 PM CST to 6:47 PM CST
Where
Washington County, 3.45 mi S of Greenleaf
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.680, -96.980

A trained spotter near Greenleaf measured a 65 mph wind gust.

Thunderstorm Wind, Clay

When
July 25, 6:45 PM CST to 6:50 PM CST
Where
Clay County, 5.33 mi W of Fact
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.550, -97.130

At a residence at 30th Road and Highway 15 in northern Clay County an 8 inch tree limb was snapped. A metal shed 10 feet by 14 feet was tossed nearly 300 yards across the street, and a wooden swing set was flipped.

Thunderstorm Wind, Washington

When
July 25, 6:54 PM CST to 6:59 PM CST
Where
Washington County, 3 mi ESE of Kimeo
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.580, -96.950

A two foot diameter Locust tree was snapped half way up from the base. Elsewhere near Linn a few maple trees had 12 inch limbs broken.

Hail, Republic

When
July 25, 10:55 PM CST to 10:58 PM CST
Where
Republic County, 2.99 mi ESE of Courtland
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.760, -97.850

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2012Every state in 2012This day in weather historyWarnings in Kansas, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 395552, 395553, 395548, 395549, 395557, 395550, 395558, 395559, 395554, 395560, 395561, 395555, 395556, 395551.